# SDR SWAA2013022513079

- Difficulty date: December 31, 2012
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHEM-MILL CRACK IN FUSELAGE SKIN, BS 754 OVER STRINGER 25 LEFT LAP.  REPAIRED SKIN PER ER AND EA.
